Browse Title Index


 
Issue Title
 
Vol 31, No 2 (2016) A NEW COMPUTATIONAL METHOD FOR FINDING THE CHEAPEST HEDGE Abstract   PDF
Vasilios N. Katsikis
 
Vol. 36, No 1 (2021) A NEW GENERALIZATION OF M-METRIC SPACE WITH SOME FIXED POINT THEOREMS Abstract   PDF
Erdal Karapinar, Kushal Roy, Mantu Saha
 
Vol. 33, No 3 (2018) A New Log-location Regression Model with Influence Diagnostics and Residual Analysis Abstract   PDF
Emrah Altun, Haitham M. Yousof, GG Hamedani
 
Vol. 37, No 1 (2022) A NEW NUMERICAL METHOD FOR SOLVING FRACTIONAL NEW NUMERICAL METHOD FOR SOLVING FRACTIONAL DIFFERENTIAL EQUATIONS IN THE SENSE OF CAPUTO-FABRIZIO DERIVATIVE Abstract   PDF
Leila Moghadam Dizaj Herik, Mohammad Javidi, Mahmoud Shafiee
 
Vol. 34, No 5 (2019) A NEW PROOF OF A REDUCTION FORMULA FOR THE APPELL SERIES F3 DUE TO BAILEY Abstract   PDF
Gradimir V. Milovanović, Arjun K. Rathie
 
Vol. 35, No 4 (2020) A NEW STUDY ON ABSOLUTE CESÀRO SUMMABILITY FACTORS Abstract   PDF
Huseyin Bor
 
Vol. 36, No 5 (2021) A NEW UNBIASED ESTIMATOR OF A MULITPLE LINEAR REGRESSION MODEL OF THE CAPM IN CASE OF MULTICOLLINEARITY Abstract   PDF
Dimitrios Pappas, Konstantinos Bisiotis
 
Vol. 36, No 2 (2021) A NONLINEAR F-CONTRACTION FORM OF SADOVSKII'S FIXED POINT THEOREM AND ITS APPLICATION TO A FUNCTIONAL INTEGRAL EQUATION OF VOLTERRA TYPE Abstract   PDF
Kourosh Nourouzi, Faezeh Zahedi, Donal O'Regan
 
Vol. 36, No 4 (2021) A NOTE FOR A GENERALIZATION OF THE DIFFERENTIAL EQUATION OF SPHERICAL CURVES Abstract   PDF
Athoumane Niang, Ameth Ndiaye
 
Vol 31, No 3 (2016) A NOTE ON CURVATURE TENSORS IN ALMOST HERMITIAN AND CONTACT GEOMETRY Abstract   PDF
Tshikunguila Tshikuna-Matamba
 
Vol. 34, No 3 (2019) A NOTE ON OPERATORS CONSISTENT IN INVERTIBILITY Abstract   PDF
Marko Kostadinov
 
Vol. 36, No 2 (2021) A NOTE ON SOME SYSTEMS OF GENERALIZED SYLVESTER EQUATIONS Abstract   PDF
Jovana Nikolov Radenković
 
Vol 31, No 1 (2016) A NOTE ON $\alpha$-PARA KENMOTSU MANIFOLDS Abstract   PDF
Pradip Majhi
 
Vol. 34, No 2 (2019) A QUADRATIC PROGRAMMING MODEL FOR OBTAINING WEAK FUZZY SOLUTION TO FUZZY LINEAR SYSTEMS Abstract   PDF
Abbas Akrami, Majid Erfanian
 
Vol 30, No 1 (2015) A sequential dual method for the structured ramp loss minimization Abstract   PDF
Dejan Mancev
 
Vol. 35, No 1 (2020) A SOLUTION ALGORITHM FOR p-MEDIAN LOCATION PROBLEM ON UNCERTAIN RANDOM NETWORKS Abstract   PDF
Akram Soltanpour, Fahimeh Baroughi, Behrooz Alizadeh
 
Vol 31, No 2 (2016) A SPECIAL TYPE OF SEMI-SYMMETRIC NON-METRIC CONNECTION ON A RIEMANNIAN MANIFOLD Abstract   PDF
Uday Chand De, Yan Ling Han, Pei Biao Zhao
 
Vol 30, No 2 (2015) A Structural Theorems for (m; n)-quasi-ideal Semigroups Abstract   PDF
Petar Protic
 
Vol. 36, No 5 (2021) A STUDY OF THE MATRIX CLASSES (c suffix 0,c) AND (c suffix 0,c; P) Abstract   PDF
Natarajan Narayanasubramanian Pinnangudi
 
Vol 31, No 3 (2016) A STUDY OF THE STABILITY IN NEUTRAL NONLINEAR DIFFERENTIAL EQUATIONS WITH FUNCTIONAL DELAY VIA FIXED POINTS Abstract   PDF
Mouataz Billah Mesmouli, Abdelouaheb Ardjouni, Ahcene Djoudi
 
Vol. 36, No 4 (2021) A STUDY ON SCREEN TRANSVERSAL LIGHTLIKE SUBMANİFOLDS OF GOLDEN SEMI-RIEMANNIAN MANIFOLDS Abstract   PDF
Nergiz (Önen) Poyraz
 
Vol. 34, No 4 (2019) A SURVEY ON THE AUTOMORPHISM GROUPS OF THE COMMUTING GRAPHS AND POWER GRAPHS Abstract   PDF
Mahsa Mirzargar
 
Vol 29, No 1 (2014) A type of semi-symmetric non-metric connection on non-degenerate hypersurfaces of semi-Riemannian manifolds Abstract   PDF
AJIT BARMAN
 
Vol. 35, No 3 (2020) ABSTRACT KOROVKIN THEOREMS VIA RELATIVE MODULAR CONVERGENCE FOR DOUBLE SEQUENCES OF LINEAR OPERATORS Abstract   PDF
Sevda Yıldız, Kamil Demirci
 
Vol. 37, No 2 (2022) ADDITIVE PROPERTIES OF THE DRAZIN INVERSE FOR MATRICES AND BLOCK REPRESENTATIONS: A SURVEY Abstract   PDF
Jelena Višnjić
 
26 - 50 of 575 Items << < 1 2 3 4 5 6 7 8 9 10 > >>